# SDR CALA2017051401418

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 1466
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE L5 DOOR, FOUND THE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT ASSY AND CARRY OUT OPERATIONAL TEST.  FOUND SATISFACTORY IAW AMM 33-51-06-404-007, REV 87.
